Your need not worry about the drug Sulfamethoxazole and Trimethoprim
as they don't cause increase of frequency in urination. The common side effects of the said drug is nausea
, loss of appetite, vomitting, urticarial rashes, itching, etc.
For the case with your description, I would come up with the possibility of BPH (Benign Prostrate Hypertrophy) where I advice you to have a USG Scan to know the exact degree of enlargement. I suggest you to consult your physician and get an Ultrasound
of Lower abdomen done and determine the level of enlargement of Prostrate.
For those attending my clinic with the problem of BPH I suggest the following Ayurvedic medication
1. Shiva Gutika 1 tablet three times a day before food along with water
Vati 1 tablet three times a day before food along with water.
The dose of the said medicines vary as per the degree of enlargement. Hence as this is a prescription medicine, I suggest you to consult an Ayurvedic Physician near your area after the ultrasound scan.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Mahesh T S,